# SDR DALA2020022701458

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frame 46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK -Y1292 AT LEVEL FR 46+7 INCH BEYOND ALLOWABLE DAMAGE LIMITS D.0.034 ( MAX. ALLOWED 0.015) IN PASSENGER CABIN (1 EA). REPLACED SEAT TRACK -Y1292 AT LEVEL FR. 41 TO FR.47 IN PASSENGER CABIN AS PER A319 SRM 51-72-11 AND DWG# D53370500.
